# SDR SIMA2012017017

- Difficulty date: November 14, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,571 hours, 16,759 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CABIN FLOOR EMERGENCY LIGHT STRIP NR 5 HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED CONNECTOR AT SPLICE SP9115 IAW SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
